# SDR HALA2018111400582

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 29,483 hours, 4,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT 5000' PAINT THINNER SMELL FOR ABOUT 5 MINUTES ENTIRE CABIN.// PERFORMED ENGINE GROUND RUN @ IDLE FOR APPROX 10 MINS NO SMELLS THROUGH CABIN OR COCKPIT NOTED. ALL CHECKS NORMAL A/C OK TO CONTINUE, EACH PACK ISOLATED DURING RUN, NO SMELLS NOTED OK FOR SERVICE
